# SDR DALA2024101710172

- Difficulty date: October 15, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 73,250 hours, 34,359 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Part serial: 0880
- Condition: Faulty
- Location: Nr 2
- Part time: 80,650 hours, 27,162 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3268 - ATO - AT 60 KNOTS DUE TO ELEC IDG 2 OIL LO PR ECAM MESSAGE. CORRECTIVE ACTION: MAINTENANCE STILL IN PROGRESS. (LP: 6639004)
